# SDR DALA2019082744999

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 867 BTW S-8R TO S-9R AT PASSENGER COMPARTMENT (CPAX) .   CRACK WAS SIZED AT 0.5" INCH LENGTH FRAME WAS REPAIRED PER. ER/A NO: 580430-14AD REV. ORIGINAL SECTION 1. (1236939).
